# SDR DALA2018062104125

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 80,307 hours, 36,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF THE L1 DOOR UPPER FORWARD CORNER SHOWS A CRACK IN THE BEAR STRAP LAYER,   COMPLIED WITH A REPAIR IAW AMDS 5331-01232-02G, JOB 10 .
